# SDR CA101019003

- Difficulty date: October 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Urocop EC120B
- Aircraft time: 415 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 34597
- Condition: Making Metal
- Part time: 503 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT ENG CHIP LIGHT WENT ON. KNOWING THE CASE HISTORY OF THIS TYPE OF WARNING ON ENGINES, THE COLLECTIVE WAS LOWERED TO MINIMUM, AUTO ROTATION SPEED ESTABLISHED, DESCENT TO VALLEY BOTTOM WAS PERFORMED, FLARE AND CUSHION LANDING WITH POWER ON (LOSSES OF POWER WERE EXPERIENCED). THE AIRCRAFT WAS SHUT DOWN. A VISUAL CHECK OF THE BACK ENGINE MAG PLUG, DID NOT CLEAR THE WARNING LIGHT. THE CHECK ON THE FORWARD CHIP DETECTOR WAS POSITIVE. SAMPLE OF THE METAL PARTICLES WERE COLLECTED AS WELL AS SAMPLE OF ENGINE OIL FOR ANALYSIS.  THE HELICOPTER WAS GROUNDED ON SITE WAITING FOR OIL ANALYSIS RESULT. THIS SEEMS TO BE AN ALARMING TREND ON THIS TYPE OF ENGINE.
